On milnor's curvature-torsion invariant for knots and links

Honma Noriyuki, Saeki Osamu

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)225-239
Number of pages15
JournalKobe journal of mathematics
Volume11
Issue number2
Publication statusPublished - Dec 1994
Externally publishedYes

Cite this

On milnor's curvature-torsion invariant for knots and links. / Noriyuki, Honma; Osamu, Saeki.

In: Kobe journal of mathematics, Vol. 11, No. 2, 12.1994, p. 225-239.

Research output: Contribution to journalArticle

Noriyuki, H & Osamu, S 1994, 'On milnor's curvature-torsion invariant for knots and links', Kobe journal of mathematics, vol. 11, no. 2, pp. 225-239.
Noriyuki, Honma ; Osamu, Saeki. / On milnor's curvature-torsion invariant for knots and links. In: Kobe journal of mathematics. 1994 ; Vol. 11, No. 2. pp. 225-239.
@article{7ed33191ad9847d5861ad4f714358421,
title = "On milnor's curvature-torsion invariant for knots and links",
author = "Honma Noriyuki and Saeki Osamu",
year = "1994",
month = "12",
language = "English",
volume = "11",
pages = "225--239",
journal = "Kobe journal of mathematics",
issn = "0289-9051",
publisher = "Kobe University School of Medicine",
number = "2",

}

TY - JOUR

T1 - On milnor's curvature-torsion invariant for knots and links

AU - Noriyuki, Honma

AU - Osamu, Saeki

PY - 1994/12

Y1 - 1994/12

UR - https://ci.nii.ac.jp/naid/110000065817

M3 - Article

VL - 11

SP - 225

EP - 239

JO - Kobe journal of mathematics

JF - Kobe journal of mathematics

SN - 0289-9051

IS - 2

ER -